# SDR DALA2017011800466

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,096 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT EXIT DOOR EMERGENCY EXIT SIGN BROKEN. MAINTENANCE R AND R RT EXIT SIGN. CKS GOOD PER AMM 33-51.
